# SDR UIEA2024021000085

- Difficulty date: February 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 89,811 hours, 20,293 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Leaking
- Location: Rudder Yaw
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RUDDER - YAW DAMPER SERVO ASSY LH AND RH WITH LEAK(  LH AND RH RUDDER WERE REPLACED PER AMM 27-21-00. OPS CHK GOOD.  )
